# SDR FDEA201608102856

- Difficulty date: August 10, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,199 hours, 15,886 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283100200
- Condition: Cracked
- Location: Frames 25-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131KG CRACKED FABRICATED FLOOR PANEL 131KG ON VT MAE TRAVELER T16/1222048 PER SRZ-25-005 CAT "A"   MAJOR REPAIR
